# SDR CA060822005

- Difficulty date: August 22, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Boeing 737522
- Aircraft time: 26,280 hours, 21,139 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: BACP30F9
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PHASE CHECK, A GRINDING NOISE WAS HEARD WHEN THE AILERON WAS MOVED BY HAND TO CHECK FOR FREEDOM OF MOVEMENT. UPON FURTHER INVESTIGATION,THE BOLT HOLDING THE PULLEY IN PLACE WAS REMOVED AND THE BEARING FELL APART.  BEARING WAS SEVERELY CORRODED AND BUSHING FOUND TO BE GOUGED.  PULLEY AND BUSHING REPLACED.  TIMES:  36,972.52  CYCLES: 23,427 (TC NR 20060822005)
